# SDR AALA202508199993

- Difficulty date: May 23, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642520200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  STRINGER 42L LOCATED BTW FR59 TO FR60 IN AFT CARGO COMPARTM ENT L= 5.236 INCH, W= 0.837 INCH, D= 0.003 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ON STRINGER 42L LOCATED BTW FR58 TO FR61 IN AFT CARGO COMPARTMENT IAW EA #366853.
